# SDR FDEA202506140938

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876113
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR# 0164: MAIN DECK FLOOR PANEL 241AGF NEEDS TO BE REPAIRED FOR MULTIPLE DAMAGES. FABRICATED NEW FLOORPANEL (PNL# 241AGF MPN:141T5876-113) LBL 77.50 STA 984.50-1114.82 IN   REF TO BOEING DWG 141T5876-113.THIS IS A MAJOR REPAIR. SEE JPF FOR ALL WORK STEPS   ACCOMPLISHED. INSTALLATION OF FLOOR PANEL 241AGF WILL BE ACCOMPLISHED ON WO# 90248   SEQ#109.
